What kind of weird things with your stomach? I was just about to open a new thread asking about mine stomach problems when I read yours.
I woke up Thursday morning with a extremely swollen abdomen and liver area. Called by hepatoligist, he had me rush in for blood test. All liver enzymes came back ok, blood levels low but nothing really serious. Went in this morning to urgent care and they said that I had a fluid build up in abdomen possibly swollwen spleen. Said my thyroid could be acting up from all the meds I'm on. Has anyone else experienced anything like this? They won't do anything else for me here (Tennessee) because my hepatoligist is out of Michigan. Unless I get one here (which my insurance won't cover) they won't treat me for anything that would be remotely related to my liver.Guess it is time for another trip to Michigan.
I've also been to emergency since on tx with pain in upper abdomen and behind breast bone area. My abdomen was swollen and the xray showed some fluid and air in the small intestine. A few days later I had a barium xray of the small intestine and there was no blockage. Just a few days later I got a call regarding my blood work, thyroid levels were almost zero. That's an indication the thyroid is producing too much hormone. After further testing is was determined I have silent thyroiditis and my sx are more from the hyperthyroid than tx. I've had extreme shortness of breath, HOT forehead and face, irritability, muscle weakness, fatigue, etc. I think I just got a double whammy for a few weeks. With beta blockers, anti-anxiety rx and ADs things are starting to lighten up a bit....and then there's the pegasys shot last night. Anyway, your message made me wonder if there is a connection with the swollen abdomen and thyroid. I also have GERD and thought my problems were digestive, but now I understand thyroid and digestive problems are related. Did they check your TSH levels? It's something to keep an eye on. I hope you get this resolved and are feeling better soon. caruu PS. Interferon is known to aggravate/cause thyroid problems.
Having jumped in to the last contremps feetfirst, I've been trying to take an evenhanded look at this one. When I first saw Thanbey's first post, I wanted to suggest that she not publicize her web site here, but held off. Others wrote in how they liked her site and I thought I was wrong and then the situation erupted. I think people can post whatever as long as they're (relatively) civil, but if they make statements that contradict general knowledge, they need to back them up. People with other agendas need to be reminded that we are patients, not grist for the mill. Not necessarily Thanbey, but others with herbal cure sites, attitudes towards someone or other, etc.
All our nerves are rawer than they might be, but so far this argument has stayed pretty civil. Whether we're a family or simply passengers in some really large lifeboat, there's people ya like and people ya don't and people you'd rather simply shut up. And people you want to know better...
Don't leave Dallas. Take a deep breath and remember that we're all here to help each other and the rest of us would be dimished by your leaving. Don't let the squabbles get you down. Remember not to feed the trolls. And skip the posts by jerks.
I will be outside with you on March first planting a tree! I agree with you that we need to honors ourselves and all our friends here in the forum. Thank you for the positive suggestion!
No no no. don't leave. This is not worth your leaving. Your kind words have many times made my day as I am sure they have for others. I also don't like the thanbey aganda and have found it quit depressing but it's not worth leaving over. Hope your sticking around. Look at all the poeple who replied with factual scientfic data. That is how this site will stay a place for support for people with HCV and those on tx or investigating it. See you around. LL
I think that's a great idea.